# SDR DALA2021082004870

- Difficulty date: August 17, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 134,737 hours, 19,299 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 179 SLIDE INDICATOR LIGHT INOPERATIVE. CORRECTIVE ACTION: REPLACED L1 SLIDE LIGHT ASSEMBLY. SYSTEM OPERATION IS NORMAL. MCO/PLAC REMOVED. (LP 1914530)
